919

Features

  • For colds and flu
  • Relieves tickly coughs
  • Non-drowsy

Description

The complete daytime remedy for colds and flu - without drowsiness. 

Day nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold and flu symptoms without drowsiness.

Day nurse will relieve cold and flu symptoms for up to four hours at a time, when you need relief without drowsiness. Each bottle of day nurse will give eight doses in the form of a demulcent syrup. 

Day nurse liquid 240ml relieves:

  • Tickly cough
  • Shivers, aches and pains
  • Blocked or runny nose
  • Sore throat pain
  • Headache

The carefully balanced ingredients combine to reduce temperature, aches and pains, soothe sore, scratchy throat and relieve sore throat pain and control dry coughs. Day nurse liquid also relieves a blocked or runny nose and so ease the heavy stuffy feeling so often associated with colds during the day without drowsiness. 

    Features of Day nurse liquid 240ml

    • Contains paracetamol
    • Controls dry coughs
    • Reduces temperature, aches and pains
    • Soothes sore throats

    Specifications

    • 240ml

    Suitable for

    • Adults
    • Children over 12 years

    Warnings and cautions

    • Please read the enclosed leaflet carefully before taking this medicine
    • Keep out of the reach and sight of children
    • Contains paracetamol
    • Do not take with any other paracetamol - containing products
    • Do not exceed the stated dose
    • Immediate medical advice should be sought in the event of an overdose, even if you feel well
    • Do not take for longer than 7 days unless your doctor agrees
    • Do not take if you have liver or kidney problems, chronic bronchitis or bronchiectasis. Your doctor will have told you if these apply to you
    • Do not take if you are pregnant or breast feeding
    • Consult your doctor before taking this medicine, if you are asthmatic, under the care of your doctor or receiving prescribed medicines
    • If symptoms persist consult your doctor
    • Do not store above 25°C

    How to use

    1. Take dose of 30 ml (1 measure cupful) during the day.
    2. Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet.

    Use the measure cup provided and clean after use.

    Ingredients

    Each 30 ml dose contains Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg.
    Also includes Sucrose, 5% Ethanol, Liquid Glucose and Glycerol.

    Delivery & Returns

    Standard delivery

    Free on orders over £25
    £3.95 for orders up to £25
    Delivered in 2-5 working days

    The majority of items are still arriving within these timeframes, there may be some delays with Royal Mail and DPD due to pressure on the postal network at the moment.

    Next day delivery

    £5.99
    Delivered next working day if ordered before 11am Monday - 11am Thursday
    Delivered on Saturday if ordered after 11am Thursday - 11am Friday
    Delivered Tuesday if ordered after 11am Friday - Sunday

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days.

    Please see our returns policy for more information

    Day Nurse Liquid (240ml)
    919

    You may also like